# SDR 1982

- Difficulty date: March 18, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- Aircraft time: 67,514 hours, 22,708 cycles
- Engine: Pwa JT3D7
- Engine time: 59,906 hours, 18,770 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Wire
- Part number: E6
- Condition: Shorted
- Location: Nr 1 Eng Diff Sw
- Part time: 59,906 hours, 18,770 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED. PERFORMED PRECAUTIONARY SHUTDOWN NR 1 ENGINE AT 2245Z, OIL PRESSURE 45PSI,OIL TEMP 95 DEGREES C, WINDMILLING OIL PRESSURE 32 PSI.
